# SDR ASAA2016052616860

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,250 hours, 7,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14070
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 24,245 hours, 7,274 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED UPON RECALL AFTER ENGINE START.  ACFT GROUNDED. ATTEMPTED TO DO BITE ON NR 1 IAW FIM 21-62, TASK 301 NR 1 PTC DID NOT OPERATE.  FOUND RAM AIR MOD LT C/B P6-4 OUT, C/B WOULD NOT RESET.  REF AMM 20-60-01, NO DEFECTS NOTED ON C/B.  REMOVED CONNECTOR REF WDM 21-51-14.  C/B RESET, RECONNECTED D966 C/B POPPED.  RE-ACCOMPLISHED PTC BITE AFTER INSTALL OF NEW ACTUATOR.  BITE TEST GOOD FIM 21-62, TASK  801.  REPLACED LT RAM AIR ACT REF AMM REF 21-51-21-000-801. OPS CHECK NORMAL.  MEL 21-32B CLEARED.
